Publication Type:

Journal Article

Source:

Dermatology Online Journal, Volume 14, Number 8 (2008)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-50849086797&partnerID=40&md5=33f992998eb8a2c0e4e7b6c8307eb5af

Keywords:

antineoplastic agent, Antineoplastic Agents, article, bleomycin, case report, chemically induced disorder, Cystic, cystic lymphangioma, drug withdrawal, emollient agent, flagellate hyperpigmentation, Foot Dermatoses, Hand Dermatoses, hand disease, human, Humans, hyperpigmentation, infant, Injections, Intralesional, intralesional drug administration, letter, lymphangioma, male, melanosis, palmar hyperpigmentation, physical examination, preschool child, pruritus, single drug dose, skin defect, skin disease, skin pigmentation

Abstract:

A 1 1/2-year-old boy developed hyperpigmentation of the palms and feet along with flagellate pigmentation over the trunk following intralesional injection of bleomycin for cystic hygroma. We present this case to highlight the possibility of cutaneous pigmentation being induced by bleomycin in low doses through non-intravenous administration. © 2008 Dermatology Online Journal.

Notes:

cited By (since 1996)1

Cite this Research Publication

J. Manoj, Kaliyadan, F., and Dharmaratnam, A. D., “Palmar and flagellate hyperpigmentation following low dose intralesional injection of bleomycin for cystic hygroma”, Dermatology Online Journal, vol. 14, 2008.